Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Back To Old Faithful

<< < (2/2)

Jeff G:
You certainly should share all of this with your doctor , sometime the smallest details can help a doctor guide you to the best treatment .

Please keep in mind that you wont become addicted to Zoloft and if by chance your plumbing is effected it would be only a few days or weeks for it to be out of your system and you will be displaying your plumber crack proudly . I had that reaction from an antidepressant once and was good as new after a few days . OH ... one of the possible side effects of trazodone is prolonged rigid plumbing tools , just saying .

beentheredoneit:

--- Quote from: RobbyR on December 23, 2012, 06:04:50 PM ---She also wanted to give me something for anxiety/depression, so she prescribed me Zoloft, which I didn't know anything about, but after researching it, I really don't think I'm going to take it because I sure as hell don't want to become impotent lol!
--- End quote ---

It's just temporary side effects that some people have.
If you've been switching around from Atripla, you should already know what it's like to have meds that mildly affect your sex drive until treatment suspension.

newt:
Both Atripla and Complera contain NNRTIs, a class of drug which are noted for sleep/mood disturbances. Some people don;t get on with NNRTIs. A non-NNRTI based combination may avoid both the mood side effects and the need for additional medication to counter these.

- matt

oksikoko:
I think it's OK to be wary of SSRIs. The side effects don't just go away in a few weeks for everyone, and they can be a lot worse than anorgasmia or impotence... I keep getting them pushed at me since panic and anxiety have pretty much destroyed my life, but I'd rather have this broken life than go back into that fog and give some other personality control of my body.

I just wanted to throw something out there about this:


--- Quote from: newt on January 27, 2013, 02:39:44 PM ---Both Atripla and Complera contain NNRTIs, a class of drug which are noted for sleep/mood disturbances. Some people don;t get on with NNRTIs. A non-NNRTI based combination may avoid both the mood side effects and the need for additional medication to counter these.

- matt

--- End quote ---

I'm on Stribild. It has no NNRTI, but is instead 2 NRTIs (basically Truvada [tenofovir, emtricitabine]) plus an integrase inhibitor, elvitegravir, and horrible little thing called cobicistat which suppresses certain liver enzymes and allows the other drugs to be more available. From what I hear about NNRTIs, I may have dodged a bullet by not being put on Atripla or Complera last month when I started ART. It sounds like people with a history of mental, um, issues, don't always do so well... That's just hearsay, though, so talk to your doctor, obviously. I've never personally known anyone with those issues; I've only read about online in forums like this. I do have some side affects, but nothing too mental. Yet. Or ever? I hope. :-/

Navigation

[0] Message Index

[*] Previous page

Go to full version